Electron. J. Diff. Eqns., Vol. 2007(2007), No. 21, pp. 1-10.

Existence of solutions for a second order abstract functional differential equation with state-dependent delay

Eduardo Hernandez M.

In this paper we study the existence of mild solutions for abstract partial functional differential equation with state-dependent delay.

Submitted November 27, 2006. Published February 4, 2007.
Math Subject Classifications: 47D09, 34K30.
Key Words: Abstract Cauchy problem; cosine function; unbounded delay, state-dependent delay.

Show me the PDF file (245K), TEX file, and other files for this article.

Eduardo Hernandez M.
Departamento de Matematica
Instituto de Ciencias Matematicas de Sao Carlos
Universidade de Sao Paulo, Caixa Postal 668
13560-970 Sao Carlos, SP. Brazil
email: lalohm@icmc.sc.usp.br

Return to the EJDE web page